# SDR SWAA043628

- Difficulty date: December 14, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 58,163 hours, 48,684 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6949956
- Condition: Misrouted
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND L2 AND R2 DOOR EVAC SLIDE GIRT BAR CABLES MISROUTED.  REROUTED R2 AND L2 DOOR EVAC SLIDE GIRT BAR CABLES PER MM.
